Journal of Clinical Intensive Care and Medicine

AcademicKeys
Publons
Google Scholar
Google Scholar

Contact Information

Heighten Science Publications Corporation

+4043820291
jcicm@heighpubs.us
info@heighpubs.us
2504 Stillwater CT, Flower Mound
Texas - 75022, USA

Send us a Mail

We've received your message.
Thank you!
Articles Journals Editors Reviewers
Heighpubs » jcicm » articles

Volume 1 Issue 1

  • article icon
    Case Report
    Published: 12/30/2016 | Pages: 1(1): 014-020

    Complicated Hepatitis A Virus Infection: A Report of Three Cases from Single Tertiary Referral Center

    Omkolsoum M Alhaddad, Maha M Elsabaawy*, Khalid A Gameel, Marwa Elfauomy, Olfat Hendy and Eman A Rewisha

    Hepatitis A virus (HAV) infection is the commonest form of acute viral hepatitis all over the world. Complicated HAV cases had been reported with evolving presentations. This is a report of three cases of non-fulminant HAV infections annotating rare non hepatic sequalae.

    PDF   HTML

  • article icon
    Case Report
    Published: 12/22/2016 | Pages: 1(1): 005-013

    Nursing Care of ICU Patients Lightly Sedated with Dexmedetomidine

    Åsa Engström*, Maria Johansson, Mia Mattsson and Ulrica Strömbäck

    Background: Intensive care patients are often in need of sedation to endure being intubated. Light sedation is increasingly common since it has been proved to offer benefits such as faster recovery to patients.
    Aim: The aim of this study was to describe critical care nurses’ experiences of nursing patients lightly sedated with dexmedetomidine.
    Research Methodology: Qualitative personal interviews were conducted during 2015 with 10 critical care nurses in Sweden. Interview transcripts were analysed using inductive qualitative thematic analysis.
     

    PDF   HTML

  • article icon
    Case Report
    Published: 12/17/2016 | Pages: 1(1): 001-004

    Phenibut Overdose in Combination with Fasoracetam: Emerging Drugs of Abuse

    Cristian Merchan*, Ryan Morgan, John Papadopoulos and David Fridman

    The widespread availability of non-traditional dietary supplements and pharmacologically active substances via the Internet continues to introduce mechanisms for inadvertent toxidromes not commonly seen. Consumers are virtually unrestricted in their ability to acquire products purporting augmentation of normal physiology for the purposes of enhancement, recreation, and/or potential abuse. The safety profiles at standard or toxic doses remain largely unknown for many agents that can be purchased electronically. We report a case of mixed toxicity related to phenibut and fosaracetam, both of which are readily available for consumer purchase from online retailers. Written and verbal consent was obtained for this case presentation.

    PDF   HTML